# SDR ASAA2022030237602

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 492 hours, 137 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" DISPLAYED ON BOTH MCDUS. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918 FMC'S RETURNED TO NORMAL, NO FAULTS OK FOR SERVICE GRD VERIFICATION SUCCESSFUL.
